Alert archive / New Mexico / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 22, 2020, 6:57 PM MDT for Curry County, Quay County, Roosevelt County, New Mexico. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2020, 6:57 PM MDT (00:57 UTC)
- Expired
- Jun 22, 2020, 8:00 PM MDT
- In force
- 63 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Curry County, NM, Quay County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 36 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:47 PM MDT | HIGH SUST WINDS 45 | 3 Nnw Texico, NM | KCVN AWOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 3:00 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1588 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 11.1
The text
As transmitted.
494
WUUS55 KABQ 230057
SVRABQ
NMC009-037-041-230200-
/O.NEW.KABQ.SV.W.0039.200623T0057Z-200623T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
657 PM MDT Mon Jun 22 2020
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northern Roosevelt County in east central New Mexico...
South central Quay County in east central New Mexico...
Curry County in east central New Mexico...
* Until 800 PM MDT..
* At 656 PM MDT, a severe thunderstorm was located 9 miles north of
Melrose, or 23 miles northwest of Clovis, moving southeast at 20
mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Clovis, Texico, Melrose, Floyd, Saint Vrain, Cannon Air Force Base,
Ranchvale, Oasis State Park and Portair.
This includes Highway 60 between Mile Markers 348 and 397.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from windows.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3433 10305 3403 10383 3409 10384 3408 10388
3409 10392 3461 10388 3478 10351 3446 10304
TIME...MOT...LOC 0056Z 334DEG 19KT 3456 10357
HAIL...2.00IN
WIND...60MPH
$$
Shoemake1 follow-up statement
958
WWUS55 KABQ 230126
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
726 PM MDT Mon Jun 22 2020
NMC037-230135-
/O.CAN.KABQ.SV.W.0039.000000T0000Z-200623T0200Z/
Quay-
726 PM MDT Mon Jun 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL QUAY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled for Quay
county.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central New Mexico.
LAT...LON 3433 10305 3403 10383 3409 10384 3447 10366
3459 10338 3446 10304
TIME...MOT...LOC 0125Z 334DEG 19KT 3442 10349
$$
NMC009-041-230200-
/O.CON.KABQ.SV.W.0039.000000T0000Z-200623T0200Z/
Roosevelt-Curry-
726 PM MDT Mon Jun 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR CENTRAL ROOSEVELT AND SOUTHERN CURRY COUNTIES...
At 725 PM MDT, a severe thunderstorm was located over Saint Vrain, or
16 miles west of Clovis, moving southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Clovis, Texico, Melrose, Floyd, Saint Vrain, Cannon Air Force Base,
Ranchvale, Oasis State Park and Portair.
This includes Highway 60 between Mile Markers 361 and 397.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3433 10305 3403 10383 3409 10384 3447 10366
3459 10338 3446 10304
TIME...MOT...LOC 0125Z 334DEG 19KT 3442 10349
HAIL...1.50IN
WIND...60MPH
$$
ShoemakeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:56 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 22, 5:56 PM MDT, 1 hour 1 minute before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 556 PM MDT Mon Jun 22 2020 .AVIATION... 00Z TAF CYCLE Another stronger cold front is advancing toward northeast New Mexico and will quickly overtake the eastern half of the state by midnight. Showers and thunderstorms will continue to develop near and ahead of the front in eastern New Mexico with winds turning gusty from the north or northeast. As the front spills into the Rio Grande valley, gusts will accelerate from the east with a possible Airport Weather Warning needed this evening for ABQ due to gusts reaching 35 kt. Storms will settle and diminish into the early morning hours Tuesday in eastern New Mexico, but low stratus clouds could produce areas of IFR to MVFR ceilings, especially along the east slopes of the central mountain chain. A more widespread crop of showers and thunderstorms is then expected across the eastern half of New Mexico Tuesday afternoon with the potential for severe cells with large hail and damaging downburst winds. 52 && .PREV DISCUSSION...324 PM MDT Mon Jun 22 2020... .SYNOPSIS... Daily rounds of shower and thunderstorm activity is expected for much of eastern New Mexico over the next several days. Severe weather in the form of large hail and damaging wind gusts will be possible with these storms, especially today and Tuesday, but also to a lesser extent on Wednesday and Thursday. Storms tonight will push an outflow boundary westward through the gaps of the central mountain chain, resulting in an east canyon wind in the Rio Grande Valley near or shortly after midnight. The moisture increase associated with the outflow boundary will set the stage for a few storms west of the central mountain chain Tuesday and Wednesday. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)... A moist and very unstable atmosphere along with good low level directional shear will lead to some strong to severe storms across the eastern plains the remainder of this afternoon into the evening. With another back door front down the east tonight, enhanced by the convection, will keep the east plenty moist and unstable along with good shear for Tuesday. Temperatures in the east will be cooler Tuesday, below normal. A solid east canyon wind into the Rio Grande Valley tonight may allow for a few storms in the Valleys Tuesday afternoon along with slightly cooler temperatures. The west will remain hot and dry. LONG TERM...(WEDNESDAY THROUGH MONDAY)... Wednesday's convection will somewhat depend on the previous nights convection and associated outflow boundaries. Otherwise, northwest flow aloft will persist over NM with enough moisture in place along and east of the central mountain chain for another round of storms to develop. Storms will first develop over the higher terrain before shifting southeastward. Storm coverage will likely be less than on Tuesday, but nonetheless, will have the potential for severe weather. Any severe weather may not be as organized as today and Tuesday as 0-6km shear values are only around 20-25kt, though CAPE remains near 1000J/kg. Hail and damaging winds will be the main threats. Most models agree on Thursday that an upper level trough will slide into the Great Basin while weaker disturbances move over CO and northern NM ahead of it. These disturbances will help spark additional showers and thunderstorms east of the central mountain chain. Again, some storms may be strong or severe with hail and strong wind gusts. Meanwhile, drier air will filter into western NM, and breezy southwest winds will help scour out any lingering moisture. As the Great Basin trough shifts eastward on Friday and Friday night, drier air will continue to filter into the state from the west. Shower and thunderstorm chances will dwindle further, though at least isolated activity will remain possible across the plains. Strong storm will remain possible. Activity will continue to dwindle through the weekend as the drier air continues to invade the state. CHJ/34 && .FIRE WEATHER... A hot, dry and unstable airmass will continue across western NM, mainly west of the Continental Divide, through this week. The east will be moist and unstable with daily rounds of showers and thunderstorms into the weekend. Some of these storms through this evening and Tuesday afternoon/evening will be strong to severe. In between will be a battle zone with the potential for some convection. Best chances will be Tuesday and Wednesday. Much of the east will receive significant wetting footprints this week. It will remain hot in the west with above normal temperatures. Cooling in the east Tuesday will give way to gradually warmer temperatures through the rest of the week. A trough sweeping across NM this weekend will bring a drying trend. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 22, 4:36 PM MDT, 2 hours 21 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Albuquerque NM 436 PM MDT Mon Jun 22 2020 NMZ201>241-231100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 436 PM MDT Mon Jun 22 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Tonight There is a slight risk of severe thunderstorms across northeast and far east central New Mexico through mid evening. Main threats are large hail and damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Severe weather is likely again on Tuesday afternoon and evening across much of eastern New Mexico. Large hail and damaging wind gusts remain the main threats. Daily rounds of shower and thunderstorm activity are expected Wednesday through Saturday across eastern New Mexico. A few strong or severe storms are likely each day, but especially so Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather as well as rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Special weather statement, Jun 22, 3:46 PM MDT, 3 hours 11 minutes before
Special Weather Statement National Weather Service Albuquerque NM 346 PM MDT Mon Jun 22 2020 NMZ230-231-222215- Harding County-Union County- 346 PM MDT Mon Jun 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING AND CENTRAL UNION COUNTIES UNTIL 415 PM MDT... At 346 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Bueyeros, or 17 miles north of Mosquero, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Bueyeros. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for northeastern New Mexico. LAT...LON 3588 10391 3606 10395 3618 10367 3587 10355 TIME...MOT...LOC 2146Z 252DEG 10KT 3600 10384 34
Special weather statement, Jun 22, 3:58 PM MDT, 2 hours 59 minutes before
Special Weather Statement National Weather Service Albuquerque NM 358 PM MDT Mon Jun 22 2020 NMZ230-222215- Union County- 358 PM MDT Mon Jun 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL 415 PM MDT... At 357 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles southwest of Grenville, or 24 miles south of Des Moines, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Union County. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for northeastern New Mexico. LAT...LON 3638 10389 3652 10378 3649 10350 3624 10370 TIME...MOT...LOC 2157Z 295DEG 12KT 3642 10372 Guyer
Special weather statement, Jun 22, 4:37 PM MDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
437 PM MDT Mon Jun 22 2020
NMZ230-222245-
Union County-
437 PM MDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 445 PM
MDT...
At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Mount Dora, or 19 miles west of Clayton, moving
southeast at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will move along U.S. 56 to the northeast of Pennington.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.
LAT...LON 3634 10366 3648 10359 3647 10334 3633 10332
3624 10351
TIME...MOT...LOC 2236Z 294DEG 24KT 3635 10351
GuyerSpecial weather statement, Jun 22, 4:47 PM MDT, 2 hours 10 minutes before
Special Weather Statement National Weather Service Albuquerque NM 447 PM MDT Mon Jun 22 2020 NMZ230-222315- Union County- 447 PM MDT Mon Jun 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 515 PM MDT... At 447 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles south of Mount Dora, or 20 miles west of Clayton, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of central Union County. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches your area, take shelter in a sturdy building. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for northeastern New Mexico. LAT...LON 3629 10365 3646 10354 3637 10323 3623 10353 TIME...MOT...LOC 2247Z 299DEG 11KT 3635 10352 34
Special weather statement, Jun 22, 4:59 PM MDT, 1 hour 58 minutes before
Special Weather Statement National Weather Service Albuquerque NM 459 PM MDT Mon Jun 22 2020 NMZ230-231-222330- Harding County-Union County- 459 PM MDT Mon Jun 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARDING AND SOUTHEASTERN UNION COUNTIES UNTIL 530 PM MDT... At 458 PM MDT, Doppler radar was tracking a strong thunderstorm near Sedan, or 17 miles north of Amistad, moving east at 30 mph. Penny size hail, heavy rain, and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Hayden and Sedan. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches your area, take shelter in a sturdy building. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for northeastern New Mexico. LAT...LON 3594 10340 3625 10349 3645 10304 3596 10304 TIME...MOT...LOC 2258Z 251DEG 28KT 3617 10318 34
Special weather statement, Jun 22, 5:07 PM MDT, 1 hour 50 minutes before
Special Weather Statement National Weather Service Albuquerque NM 507 PM MDT Mon Jun 22 2020 NMZ230-222330- Union County- 507 PM MDT Mon Jun 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY UNTIL 530 PM MDT... At 507 PM MDT, Doppler radar was tracking a strong thunderstorm over Amistad, moving east at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Amistad. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for northeastern New Mexico. LAT...LON 3579 10323 3594 10330 3596 10304 3582 10304 TIME...MOT...LOC 2307Z 251DEG 28KT 3590 10318 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 47 min |
| Jun 22, 7:12 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Harding, Quay | 34 min |
| Jun 22, 7:50 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 55 min |
| Jun 22, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 62 min |
| Jun 22, 9:53 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 67 min |
| Jun 22, 11:07 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| Jun 22, 11:19 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 26 min |
| Jun 23, 12:38 PM MDT | Flash Flood Warning | ABQ | Colfax | 112 min |
| Jun 23, 12:49 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 41 min |
| Jun 23, 1:01 PM MDT | Special Weather Statement | ABQ | Los Alamos | 29 min |
| Jun 23, 1:28 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 47 min |
| Jun 23, 1:33 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 42 min |
| Jun 23, 1:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 23, 2:06 PM MDT | Special Weather Statement | ABQ | San Miguel | 24 min |
| Jun 23, 2:12 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| Jun 23, 2:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 61 min |
| Jun 23, 2:15 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jun 23, 2:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 60 min |
| Jun 23, 2:25 PM MDT | Special Weather Statement | ABQ | 35 min | |
| Jun 23, 2:38 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 40 min |
| Jun 23, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 48 min |
| Jun 23, 2:49 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jun 23, 2:58 PM MDT | Special Weather Statement | ABQ | Socorro | 32 min |
| Jun 23, 3:13 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 47 min |
| Jun 23, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 61 min |
| Jun 23, 3:15 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Jun 23, 3:17 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| Jun 23, 3:24 PM MDT | Special Weather Statement | ABQ | Socorro | 36 min |
| Jun 23, 3:27 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Jun 23, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 48 min |
| Jun 23, 3:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Jun 23, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 26 min |
| Jun 23, 3:59 PM MDT | Special Weather Statement | ABQ | Bernalillo | 31 min |
| Jun 23, 4:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 44 min |
| Jun 23, 4:06 PM MDT | Special Weather Statement | ABQ | Torrance | 24 min |
| Jun 23, 4:12 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Jun 23, 4:14 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jun 23, 4:16 PM MDT | Special Weather Statement | ABQ | Socorro | 29 min |
| Jun 23, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 44 min |
| Jun 23, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 30 min |
| Jun 23, 4:46 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 18 min |
| Jun 23, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 58 min |
| Jun 23, 5:14 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Jun 23, 5:22 PM MDT | Special Weather Statement | ABQ | Lincoln | 38 min |
| Jun 23, 5:42 PM MDT | Special Weather Statement | ABQ | Quay | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.